Pacific Journal of Mathematics

Completely continuous normal operators with property $L$.

Irving Kaplansky

Article information

Source
Pacific J. Math. Volume 3, Number 4 (1953), 721-724.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051254

Mathematical Reviews number (MathSciNet)
MR0058873

Zentralblatt MATH identifier
0051.09201

Subjects
Primary: 46.3X

Citation

Kaplansky, Irving. Completely continuous normal operators with property $L$. Pacific J. Math. 3 (1953), no. 4, 721--724. https://projecteuclid.org/euclid.pjm/1103051254.


Export citation

References

  • [1] T. S. Motzkin and 0. Taussky, Pairs of matrices luith property L, Trans. Amer. Math. Soc. 73 (1952), 108-114.
  • [2] N. A. Wiegmann, A note on pairs of normal matrices with property L, Proc. Amer. Math. Soc. 4 (1953), 35-36.